Please use this identifier to cite or link to this item: http://elar.urfu.ru/handle/10995/51537
Title: Stability and stabilization of a system with two constant delays
Authors: Grebenshchikov, B. G.
Lozhnikov, A. B.
Issue Date: 2012
Publisher: Pleiades Publishing Ltd
Citation: Grebenshchikov B. G. Stability and stabilization of a system with two constant delays / B. G. Grebenshchikov, A. B. Lozhnikov // Differential Equations. — 2012. — Vol. 48. — № 6. — P. 845-856.
Abstract: We consider the stabilization problem for a linear system of differential equations with two constant commensurable delays and with an exponential factor on the right-hand side. Furthermore, by using the Laplace transform, we obtain sufficient conditions for the instability of a solution of the considered system. © 2012 Pleiades Publishing, Ltd.
URI: http://elar.urfu.ru/handle/10995/51537
SCOPUS ID: 84864316275
WOS ID: 000306421900008
PURE ID: 1081719
ISSN: 0012-2661
1608-3083
DOI: 10.1134/S0012266112060080
Appears in Collections:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.